content top

Teachers and Opium Addiction

Teachers and Opium AddictionOpium is a natural substance extracted from the seeds of the poppy plant, and it ensnares many people in addiction. Opium is an illegal drug, but several medications are derived from it, including morphine and codeine, both of which are addictive. If you or a teacher you know abuses opium, then seek professional help as soon as possible to beat the addiction, safeguard a teaching career and to affect students’ lives in the best way possible.

Effects of Opium Abuse

If someone abuses opium, she may experience any of the following effects:

  • Euphoria
  • Relaxation
  • Numbness from pain
  • Alleviation of anxieties

However, people who abuse opium become tolerant to the drug’s pleasurable effects, which means they need larger doses more frequently to feel the same effects. This drug abuse can lead to addiction, which can cause any of the following problems:

  • Abnormal mood swings
  • Confusion
  • Constipation
  • Decreased sexual urge
  • Difficulty urinating
  • Dizziness
  • Drowsiness
  • Fast or slow heartbeat
  • Impaired mental abilities
  • Lightheadedness or fainting
  • Loss of appetite and weight loss
  • Nausea
  • Seizures
  • Slowed or difficult breathing
  • Tremors
  • Vision impairment
  • Vomiting

When people abuse opium, they experience a rush of pleasure, followed by an extended period of relaxation, freedom from anxiety and relief from physical pain. Because of these desired effects, it is often difficult to quit using the drug, but it is possible to quit with the right help.

Effects of Opium Detox

When someone wants to break opium addiction (or detox), he should seek professional help because of how difficult the task is. For instance, detox can cause any of the following withdrawal symptoms:

  • Allergy symptoms, like a runny nose and watery eyes
  • Muscle pains
  • Involuntary motion
  • Anxiety and agitation
  • Nausea
  • Diarrhea
  • Insomnia
  • Cold sweats
  • Cramps
  • Vomiting
  • Loss of appetite
  • Mood swings
  • Insomnia
  • Depression

These symptoms usually last for at least three to five days, so seek help to ensure that they do not cause you to relapse.

Opium Addiction Treatment

Opium addition is very difficult to treat without professional help, particularly for people who became addicted due to pain. Integrated treatment provides medical and counseling services that opium addicts need to address both addiction and manage pain. Medical services include medically supervised detox and managing pain through non-addictive medications. Counseling services enable addicts to explore and better understand their addiction, the recovery process and how to abstain from substance abuse, so seek help now to recover.

Opium Abuse Help for Teachers

If you or a teacher you know abuses opium, then seek help to detox and return to a life free from opium. It is possible to recover and we can help, so please call our toll-free helpline today. Our admissions coordinators are available 24 hours a day to answer any questions you have about opium addiction treatment, so seek their help now to retain your career and to regain your health.